# SDR ASAA2020082823098

- Difficulty date: August 22, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 25,987 hours, 8,350 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Memory Device
- Part number: 38762871
- Part serial: GE9689
- Condition: Inoperative
- Location: Air Data
- Part time: 10,618 hours, 17,475 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE WITH APU BLEED ON OUT GATE.  GROUNDED - YES.  REMOVED & REPLACED APU ENGINE WIRE HARNESS P/N 3888449-2, REF B737-900 AMM 49-11-01-400-802 & APU DATA MEMORY MODULE REF B737-900 AMM 49-72-11-400-801.  OPERATIONS CHECK NORMAL.  VERIFIED CORRECT APU PART NUMBER, SERIAL NUMBER, APU CYCLES, APU HOURS ARE CORRECT.  ALSO, VERIFIED APU BLEED AIR PRESSURE (20 PSI).  CYCLED APU NUMEROUS TIMES, APU BITE PROCEDURE REF B737-900 FIM 49-60 TASK 801 SHOWS NO CURRENT STATUS FAULT.  NO FAULT HISTORY AND NO MAINTENANCE HISTORY.
